# SDR USAA070261

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 21,452 hours, 21,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND SCREW HOLE, FRAME 66, RIGHT SIDE Y -1292 HAS CORROSION.  CUT OUT DAMAGE, INSTALLED REPAIR ANGLES & FILLER PER SRM 53-41-14; CORR TASK JA-260-53500, LEVEL 1, DEFECT SIZE:  .75 INCH DIA.
